# SDR IPXA2020123063945

- Difficulty date: December 29, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N318UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27746
- Aircraft time: 59,970 hours, 19,977 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: N/A ATB.  LANDED UNEVENTFUL, NO EMERGENCY DECLARED.  LT ENGINE HPSOV EICAS MESSAGE DISPLAYED AT B6000 FT BLEED LIGHT REILLUMINATED AFTER BLEED LIGHT REILLUMINATED AFTER QRH PROCEDURE COMPLETED.  AVOIDED ICING CONDITION, PER QRH.  REMOVED AND REPLACED L/P CONTROLLER W/R/T MM 36-11-08-401.  OPERATIONS CHECK NORMAL AT THIS TIME IPC 36-11-08-02 ITEM 250N.
